# SDR SWAA2022040584782

- Difficulty date: March 16, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 25R IN FWD CARGO COMPARTMENT 2022-144876 / [01] TOOL USED P/N 45 MG S/N 130060401 DUE DATE 23/MAY/21;[02] REPLACED CHANNEL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 25R IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ANDRAWING # 143A0080 REV : - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED CHANNEL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 25R IN FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ANDRAWING # 143A0080 REV : - SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
